| Model Number |
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 17th march 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-2324bcct, suture anchor, biocomposite swivelock® c vented, 4.75 x 19.1 mm, with fibertape® loop (blue), its anchor deforms during insertion.This was detected during an open reduction and internal fixation of tibial fractures with plates surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-2324bcct.There were no patient harm and no secondary procedure needed.